# SDR CALA2017072802395

- Difficulty date: July 26, 2017
- Submitted: July 28, 2017
- Operation: Air carrier
- Aircraft: N823UA
- Make and model: Airbus A319-131
- Aircraft serial: 952
- Aircraft time: 59,084 hours, 24,623 cycles
- System (JASC): 5200 · Doors
- Part: Access Door
- Part number: D5247007202
- Condition: Bent
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THS ACCESS DOOR IS BENT,  FOUND TO BE OUT OF LIMITS IAW SRM 51-41-23-283-002, REV 118.  REMOVED AND REPLACED THE ACCESS DOOR IAW SRM 51-72-11-911-001, REV 118, AND AMM 52-41-16-400-0 01
